AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(qam)
Sort order: Date
     

  
Results: 31 to 60 of 99 found      Go to page: 1 2 3 4

[31] Yuanyuan Ke, Jingxue Yin and Chunhua Jin. An evolutionary weighted $p$-Laplacian with Neumann boundary value condition in a perforated domain. Quart. Appl. Math. 66 (2008) 325-350. MR 2416776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] G. Bayada, L. Chupin and S. Martin. Viscoelastic fluids in a thin domain. Quart. Appl. Math. 65 (2007) 625-651. MR 2370354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Bastian Gebauer. Sensitivity analysis of a parabolic-elliptic problem. Quart. Appl. Math. 65 (2007) 591-604. MR 2354889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Maurizio Grasselli, Hana Petzeltová and Giulio Schimperna. A nonlocal phase-field system with inertial term. Quart. Appl. Math. 65 (2007) 451-469. MR 2354882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] S. Martin and J. Vovelle. Large-time behaviour of the entropy solution of a scalar conservation law with boundary conditions. Quart. Appl. Math. 65 (2007) 425-450. MR 2354881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Vittorino Pata. Exponential stability in linear viscoelasticity. Quart. Appl. Math. 64 (2006) 499-513. MR 2259051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Hao Wu and Songmu Zheng. Convergence to equilibrium for the damped semilinear wave equation with critical exponent and dissipative boundary condition. Quart. Appl. Math. 64 (2006) 167-188. MR 2211383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Luu Hoang Duc, Achim Ilchmann, Stefan Siegmund and Peter Taraba. On stability of linear time-varying second-order differential equations. Quart. Appl. Math. 64 (2006) 137-151. MR 2211381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Ahmed Bonfoh. Finite-dimensional attractor for the viscous Cahn-Hilliard equation in an unbounded domain. Quart. Appl. Math. 64 (2006) 93-104. MR 2211379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Massimiliano D. Rosini. A phase analysis of transonic solutions for the hydrodynamic semiconductor model. Quart. Appl. Math. 63 (2005) 251-268. MR 2150772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Chengchun Hao and Ling Hsiao. Large time behavior and global existence of solution to the bipolar defocusing nonlinear Schr\"odinger-Poisson system. Quart. Appl. Math. 62 (2004) 701-710. MR MR2104270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Corrado Lattanzio and Bruno Rubino. Asymptotic behavior and strong convergence for hyperbolic systems of conservation laws with damping. Quart. Appl. Math. 62 (2004) 529-540. MR MR2086044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Giovanni Cimatti. Asymptotics for the time-dependent thermistor problem. Quart. Appl. Math. 62 (2004) 471-476. MR MR2086040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Jaime E. Muñoz Rivera and Higidio Portillo Oquendo. A transmission problem for thermoelastic plates. Quart. Appl. Math. 62 (2004) 273-293. MR MR2054600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Theocharis Baxevanis and Nicolas Charalambakis. The role of material non-homogeneities on the formation and evolution of strain non-uniformities in thermoviscoplastic shearing. Quart. Appl. Math. 62 (2004) 97-116. MR MR2032574.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] V. A. Galaktionov and S. I. Pohozaev. On similarity solutions and blow-up spectra for a semilinear wave equation. Quart. Appl. Math. 61 (2003) 583-600. MR MR1999839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Miguel Escobedo and Philippe Laurençot. Asymptotic behaviour for a partially diffusive relaxation system. Quart. Appl. Math. 61 (2003) 495-512. MR MR1999834.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Hailiang Li and Katarzyna Saxton. Asymptotic behavior of solutions to quasilinear hyperbolic equations with nonlinear damping. Quart. Appl. Math. 61 (2003) 295-313. MR MR1976371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] N. Ben Abdallah, P. Degond, A. Mellet and F. Poupaud. Electron transport in semiconductor superlattices. Quart. Appl. Math. 61 (2003) 161-192. MR MR1955228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Hailiang Li, Peter Markowich and Ming Mei. Asymptotic behavior of subsonic entropy solutions of the isentropic Euler-Poisson equations. Quart. Appl. Math. 60 (2002) 773-796. MR MR1939010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Ling Hsiao and Hailiang Li. Shock reflection for the damped $P$-system. Quart. Appl. Math. 60 (2002) 437-460. MR MR1914435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Andrzej Hanyga and M. Seredyńska. Asymptotic and exact fundamental solutions in hereditary media with singular memory kernels. Quart. Appl. Math. 60 (2002) 213-244. MR MR1900491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] G. Perla Menzala, C. F. Vasconcellos and E. Zuazua. Stabilization of the Korteweg-de Vries equation with localized damping. Quart. Appl. Math. 60 (2002) 111-129. MR MR1878262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Claudio Giorgi, Maurizio Grasselli and Vittorino Pata. Well-posedness and longtime behavior of the phase-field model with memory in a history space setting. Quart. Appl. Math. 59 (2001) 701-736. MR MR1866554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] G. Bayada, M. Chambat and S. R. Gamouana. About thin film micropolar asymptotic equations. Quart. Appl. Math. 59 (2001) 413-439. MR MR1848526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Xanthippi Markenscoff. Instabilities of a thermo-mechano-chemical system. Quart. Appl. Math. 59 (2001) 471-477. MR MR1848529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Jaime E. Muñoz Rivera and Alfonso Peres Salvatierra. Asymptotic behaviour of the energy in partially viscoelastic materials. Quart. Appl. Math. 59 (2001) 557-578. MR MR1848535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Songmu Zheng and Yuming Qin. Maximal attractor for the system of one-dimensional polytropic viscous ideal gas. Quart. Appl. Math. 59 (2001) 579-599. MR MR1848536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Luci Harue Fatori and Jaime E. Muñoz Rivera. Energy decay for hyperbolic thermoelastic systems of memory type. Quart. Appl. Math. 59 (2001) 441-458. MR MR1848527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] S. Izumiya, G. T. Kossioris and G. N. Makrakis. Multivalued solutions to the eikonal equation in stratified media. Quart. Appl. Math. 59 (2001) 365-390. MR MR1828459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 99 found      Go to page: 1 2 3 4

American Mathematical Society